# SDR USAA2011021690762

- Difficulty date: February 12, 2011
- Submitted: February 16, 2011
- Operation: Air carrier
- Aircraft: N510UW
- Make and model: Airbus A321-231
- Aircraft serial: 3858
- Aircraft time: 7,715 hours, 2,282 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Actuator
- Part number: FE277000
- Part serial: FR2056
- Condition: Low Pressure
- Location: R3 Door
- Part time: 3,222 hours, 1,258 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT 196 - PHX - EES - FORWARD GALLEY CIDS PANEL INDICATION DOOR 3-R CHECK SLIDE PRESSURE.  MAINTENANCE ADJUSTED PRESSURE FOR 3-R DOOR DAMPER IAW AIRBUS MAINTENANCE MANUAL 52-22-14.
